MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE QC HYPERANGLE S4; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE SPECTRUM SINGLE-USE QC HYPERANGLE S4; LARYNGOSCOPE, RIGID
Model Number 0574-0226
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The remaining single-use laryngoscopes from the same lot as the one used during the reported event were returned to verathon for evaluation along with the customer's glidescope core monitor and glidescope core quickconnect cables.A verathon technical service representative (tsr) evaluated the returned devices but was unable to confirm the reported failure.When connected to verathon's test equipment, no image issues were observed with the laryngoscopes.The tsr wiggled the connection points, manipulated the cable, unplugged and re-plugged the blades multiple times, and tried each laryngoscope on both connection ports of the monitor.Next, the customer's cables and monitor were used with test laryngoscopes and no issues were found.The customer's single-use laryngoscopes, cables, and monitor passed verathon's device functionality testing.It is unknown if the specific laryngoscope used during the reported event was returned to verathon for evaluation.Upon completion of verathon's device evaluation, the single-use laryngoscopes were scrapped due to the customer already receiving replacements.The cables and monitor were returned to the customer.No further investigation is required at this time.Verathon will continue to monitor for ongoing trends.
 
Event or Problem Description
A customer reported while intubating a patient, using a glidescope spectrum single-use qc hyperangle s4 laryngoscope, the image was glitchy and going in and out.The doctor reported switching the cable during the procedure but continued experiencing similar problems.No delay in the procedure or harm to the patient was reported.After successfully intubating the patient following the reported incident, the facility did further troubleshooting and isolated the issue to the single-use laryngoscope.

Brand Name
GLIDESCOPE SPECTRUM SINGLE-USE QC HYPERANGLE S4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20509328
Report Number9615393-2024-00137
Device Sequence Number7969285
Product Code CCW
UDI-Device Identifier00879123007933
UDI-Public(01)00879123007933(10)TB99420(11)230515(17)241115
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/15/2024
Device Model Number0574-0226
Device Catalogue Number0270-1084
Device Lot NumberTB99420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown